# SDR CALA2011112100755

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 44,329 hours, 23,552 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 00147
- Condition: Dirty
- Location: Galley
- Part time: 50,852 hours, 16,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR UNDETERMINED OVEN SMOKE (OVER WEIGHT 117,800LBS LANDING).  SMOKE FORM FILLED.  DEBRIEFED F/A & FOUND AFT OVEN AT FAULT.  OPS OVEN IN AFT GALLEY & FOUND SMOKING FROM SPILLAGE.  PERF OVERWEIGHT INSP PER AMM737-5 CHAPT 05-51-74-201 NO DEFECT NOTED.  REMOVED & REPLACED OVEN 423 PER AMM 737-5 CHAPT 25-34-00-400-801.  ALL CHECK GOOD.  SEE LOG 4313596 FOR RECIRCULATION FILTER DIP.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1487051  SN OFF 00147 OVEN, LARGE, SG OFF 99-2533-9-0002 0147 ON 99-2533-9-0002 0387.
